# SDR ASAA2021111836636

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,605 hours, 14,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5364
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 49,605 hours, 14,761 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 60152528 LEFT PACK TRIP. GROUNDED - YES. REF B737-800 FIM TASK 21-53 TASK 820 STEP 820 F 4 REMOVED L/H ACM REF 21-51-04-000-802-002 M C. 50340 11/17/2021 INSTALLED L/H ACM PER AMM REF 12-51-04-400-802-002 THROUGH PG. 7 STEP (I). ALSO INSTALLED HIGH PRESSURE WATER SEPARATOR MIX MUFF PER B737-800 AMM REF 21-51-17-400-801 THROUGH PG 3 (H). P.BOMAR 24756 11/18/2021. COMPLETED INSTALLATION OF L/H AIR CYCLE MACHINE REF 21-51-04-400.
